# SDR DALA2016091706700

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,327 hours, 22,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN E&E BAY AVIONICS EXHAUST PORT CUTOUT INTERNAL DOUBLER IS CORRODED IN SEVERAL AREAS WHERE DUCT MOUNTS TO FUSELAGE.  MAINTENANCE REMOVED CORRODED DOUBLER FOR AVIONICS EXHAUST PORT CUTOUT AND FABRICATED, INSTALLED NEW DOUBLER IAW SRM 51-40-02 AND DWG 143A3233.
